# SDR UALA2010012100261

- Difficulty date: January 20, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 76,261 hours, 12,364 cycles
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Circuit Breaker
- Condition: Tripped
- Location: Fire Suppression
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INOP ACCT FIRE DISCHARGE LIGHT ILLUMINATED.  THIS CONDITION INDICATES A BAD PRESSURE SWITCH AND THE APU FIRE EXTINGUISHER BOTTLE SHOULD BE REPLACED.  REPLACED BOTTLE ASSY, NO HELP.  CREW REPORTS CB C796 APU REMOTE FIRE INDICATOR CIRCUIT BREAKER POPPED. PULLED & COLLARED. VERIFIED NO OTHER A-C SYS AFFECTED.
